Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 21, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at May 31, 2019, 2:53 PM EDT for Bladen County, Robeson County, North Carolina. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2019, 2:53 PM EDT (18:53 UTC)
- Expired
- May 31, 2019, 4:00 PM EDT
- In force
- 67 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bladen County, NC, Robeson County, NC
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 1:29 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
508
WUUS52 KILM 311853
SVRILM
NCC017-155-312000-
/O.NEW.KILM.SV.W.0021.190531T1853Z-190531T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
253 PM EDT Fri May 31 2019
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for portions of...
Northwestern Bladen County in southeastern North Carolina...
East central Robeson County in southeastern North Carolina...
* Until 400 PM EDT.
* At 253 PM EDT, a severe thunderstorm was located over Lumberton,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Lumberton, Robeson Community College, Smiths, Ruskin, Howellsville,
Bladen Community College, Tolarsville and Barker Ten Mile.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3459 7912 3476 7908 3480 7866 3456 7866
TIME...MOT...LOC 1853Z 270DEG 31KT 3466 7897
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
586
WWUS52 KILM 311910
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
310 PM EDT Fri May 31 2019
NCC017-155-312000-
/O.CON.KILM.SV.W.0021.000000T0000Z-190531T2000Z/
Bladen NC-Robeson NC-
310 PM EDT Fri May 31 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHWESTERN BLADEN AND EAST CENTRAL ROBESON COUNTIES...
At 310 PM EDT, a severe thunderstorm was located 10 miles east of
Lumberton, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Lumberton, Robeson Community College, Smiths, Ruskin, Howellsville,
Bladen Community College, Barker Ten Mile and White Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3464 7911 3469 7906 3472 7886 3480 7866
3456 7866 3459 7912
TIME...MOT...LOC 1910Z 282DEG 28KT 3461 7882
HAIL...1.00IN
WIND...60MPH
$$642
WWUS52 KILM 311926
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
326 PM EDT Fri May 31 2019
NCC017-155-312000-
/O.CON.KILM.SV.W.0021.000000T0000Z-190531T2000Z/
Bladen NC-Robeson NC-
326 PM EDT Fri May 31 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR WEST CENTRAL BLADEN AND EAST CENTRAL ROBESON COUNTIES...
At 326 PM EDT, a severe thunderstorm was located 7 miles west of
Elizabethtown, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Bladen Community College and Smiths.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3466 7887 3470 7866 3456 7866 3457 7887
TIME...MOT...LOC 1926Z 267DEG 36KT 3459 7874
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:02 PM EDT, 51 minutes earlier.
Area forecast discussion, May 31, 2:02 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
202 PM EDT Fri May 31 2019
.SYNOPSIS...
After another hot day today, showers and thunderstorms will
increase ahead of cold front this afternoon into tonight and
will linger into Saturday as weak low pressure remains over the
area. High pressure will begin to build in from the northwest
behind another cold front early Monday, leaving drier weather
with temperatures closer to normal into mid week.
&&
.NEAR TERM /THROUGH SATURDAY/...
Early Friday afternoon: Updated forecast recently mainly to
account for increased severe weather threat. Severe Thunderstorm
Watch has been issued for our NC counties until 11 PM EDT.
Deep layer WSW flow will persist across the area through the
day ahead of a mid-level trough currently located over the mid-
Mississippi River valley. This shortwave trough will drop
southeast and cross the Carolinas today, with moisture
increasing ahead of the associated surface front. Precipitable
water values will surge to 1.7-1.8" ahead of the front, with
mixed-layer CAPE reaching 1500 J/kg during max heating as temps
reach the lower and mid 90s away from the beaches. Scattered
thunderstorms are expected to develop across the CWA this
afternoon, initially along the sea breeze but eventually
spreading to other areas as height falls/mid level cooling
advance into the region ahead of the aforementioned shortwave
trough. Some of these storms may produce large hail and locally
damaging wind gusts before they weaken and move off the coast
during the evening. An isolated tornado is also possible, mainly
near and north of Wilmington.
Previous discussion...
Cooler and drier air will move in for Saturday, with consensus
MOS guidance indicating highs ranging generally 85-90. Models
are suggesting the front will waver along the coast through
Saturday, and with some trailing shortwave energy across NC
Saturday, there will be some potential for shower/tstm
development across the Cape Fear region Saturday afternoon.
Chances at this point will be kept around 20 percent, and
limited primarily to coastal SE NC.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 300 AM Friday...Weak low pressure over the Carolina coast
will keep a light and variable flow early Sunday, but winds will
come around to the SW later on Sunday as cold front approaches
from the NW. Winds will back to the west through the low levels
on Sunday which will help to kick temps back into the 90s most
places in decent downslope flow. There will not be much support
for anything more than a low end chc of convection Sun. Cold
front will drop south through Sun night with drier air spreading
in from the NW. Temps inland should drop to the mid 60s by early
Mon, remaining closer to 70 along the coast.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 300 AM Friday...High pressure will build down from the
north on Monday with a deeper drier N-NW flow. This will allow
temps to return to more normal readings with mid 80s most places
both Mon and Tues. As dewpoints drop into the 50s Mon aftn
through Tues aftn, air mass should feel much more comfortable.
This drier air mass, with pcp water values closer to a half
inch, will keep rain out of the forecast for Mon through early
Wed and allow overnight lows to drop below 60 most places early
Tues morning.
High pressure will shift off the coast on Wed allowing a warmer
and moister return flow to bring clouds and chc of
thunderstorms back in the forecast. Pcp water values will be up
near 2 inches by late Wed onward. Temps will be creeping back up
toward 90 most places.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 18Z...Ahead of an approaching cold front,
scattered thunderstorms are expected, possibly affecting any of
the terms with heavy rain and gusty winds, mainly through around
03Z inland and 06Z closer to the coast. Outside any
thunderstorms, VFR conditions will prevail, although southwest
winds will be gusty near 20 knots.
Extended Outlook...Slight chance MVFR each morning in low
stratus/fog. Thunderstorm chances increase latter half of next week
as Bermuda high sets up off the coast.
&&
.MARINE...
Early afternoon: Southwest winds enhanced by strong low- level
flow ahead of an approaching cold front and the sea breeze will
produce locally hazardous conditions for small craft through
this afternoon, mainly for nearshore waters north of Murrells
Inlet. Strong storms could also impact the waters through this
evening.
As of 300 AM Friday...Mariners should pay close attention to
the weather today, as conditions may change rapidly this
afternoon and evening due to thunderstorms.
Southwest flow will continue through the day between high pressure
offshore and an approaching cold front. Maintained Small Craft
Advisories from Murrells Inlet to Surf City through early
evening. Aside from the gusty southwest winds, scattered
thunderstorms are expected to develop inland this afternoon, and
move across the waters late afternoon and evening. Some of
these storms may be strong to severe, especially north of Little
River Inlet. The front will approach the coast around midnight,
then waffle through Saturday morning. This will lead to a shift
to northwest winds for a period late tonight and early Saturday
before becoming southwest once again by late Saturday morning.
Seas will subside through Sat night in a light and variable
flow with weak low pressure nearby keeping gradient poorly
defined. Winds will become SW Sun aftn increasing up to 10 to 15
kts through Sun evening. This will push seas up a bit to 3 to 4
ft.
A cold front pushes through toward Mon morning with a shift
in winds around to the NW to N. High pressure builds down from
the north Mon through Tues with N winds shifting to a more NE
direction late Tues as high migrates eastward. Winds will then
come around to the SE to S by Wed as return flow sets up as
high pressure shifts off the coast.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
056.
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
108.
MARINE...Small Craft Advisory until 8 PM EDT this evening for AMZ250-
252-254.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...Hazardous weather outlook, May 31, 1:33 PM EDT, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC Issued by National Weather Service Charleston SC 133 PM EDT Fri May 31 2019 SCZ017-023-024-032-033-039-055-058-059-011200- Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg- Inland Georgetown-Central Horry-Northern Horry- 133 PM EDT Fri May 31 2019 This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. Scattered thunderstorms may produce hail and locally damaging winds this afternoon and evening. An isolated tornado cannot be ruled out as well, mainly near and north of Wilmington. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ087-096-099-105-107-109-011200- Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover- Inland Brunswick- 133 PM EDT Fri May 31 2019 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ110-011200- Coastal Brunswick- 133 PM EDT Fri May 31 2019 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk of Rip Currents. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ106-108-011200- Coastal Pender-Coastal New Hanover- 133 PM EDT Fri May 31 2019 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. SCZ054-056-011200- Coastal Horry-Coastal Georgetown- 133 PM EDT Fri May 31 2019 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. There is a low probability for widespread hazardous weather. Scattered thunderstorms may produce hail and locally damaging winds this afternoon and evening. An isolated tornado cannot be ruled out as well, mainly near and north of Wilmington. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. AMZ250-252-011200- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 133 PM EDT Fri May 31 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. AMZ254-011200- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- 133 PM EDT Fri May 31 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. There is a low probability for widespread hazardous weather. Scattered thunderstorms may produce hail and locally damaging winds late this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. AMZ256-011200- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 133 PM EDT Fri May 31 2019 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. Scattered thunderstorms may produce hail and locally damaging winds late this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, May 31, 1:44 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wilmington NC
144 PM EDT Fri May 31 2019
NCZ105-106-311830-
Coastal Pender NC-Inland Pender NC-
144 PM EDT Fri May 31 2019
...SPECIAL WEATHER STATEMENT FOR CENTRAL AND EASTERN PENDER COUNTY
UNTIL 230 PM EDT...
At 143 PM EDT, Doppler radar indicated a strong thunderstorm near
Malpass Corner, to just west of Burgaw, moving east at 30 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm. In addition, frequent cloud to ground lightning is
expected.
Locations impacted include...
Burgaw, Surf City, White Stocking, Maple Hill, Ashton, Wards Corner,
Edgecomb, St. Helena, and Watha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern North Carolina.
LAT...LON 3442 7757 3442 7758 3441 7758 3442 7765
3443 7782 3448 7812 3458 7810 3471 7790
3472 7768 3448 7758 3447 7757 3447 7756
3445 7754 3444 7755 3443 7753
TIME...MOT...LOC 1742Z 260DEG 28KT 3454 7800
SRPSpecial weather statement, May 31, 2:00 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Wilmington NC
200 PM EDT Fri May 31 2019
NCZ087-SCZ017-024-311900-
Robeson NC-Marlboro SC-Dillon SC-
200 PM EDT Fri May 31 2019
...SPECIAL WEATHER STATEMENT FOR ROBESON...NORTHWESTERN DILLON AND
MARLBORO COUNTIES UNTIL 300 PM EDT...
At 158 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mccoll, or 9 miles south of Laurinburg, moving east at 25 mph.
Additional storms will develop in the vicinity of Society Hill and
push off to the east at 25 mph.
Wind gusts of 40 to 50 mph will be possible with both of these
storms.
Locations impacted include...
Lumberton, Bennettsville, Red Springs, Pembroke, Maxton, Mccoll, St.
Pauls, Rowland, Clio, Rex, Hamer, South Of The Border, Hestertown,
Shannon, Buie, Robeson Community College, Wakulla, Minturn, Elrod and
Smiths.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern North Carolina.
LAT...LON 3489 7893 3471 7883 3465 7881 3458 7884
3438 7967 3444 7975 3450 7973 3452 7976
3450 7977 3449 7981 3451 7983 3460 7981
3461 7978 3466 7983 3475 7961 3463 7946
3477 7933 3484 7935 3483 7919 3495 7903
TIME...MOT...LOC 1758Z 259DEG 28KT 3463 7947
DCHSpecial weather statement, May 31, 2:26 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Wilmington NC
226 PM EDT Fri May 31 2019
SCZ023-024-032-033-311930-
Marion SC-Florence SC-Dillon SC-Darlington SC-
226 PM EDT Fri May 31 2019
...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN FLORENCE...SOUTHWESTERN
DILLON...SOUTHEASTERN DARLINGTON AND NORTHWESTERN MARION COUNTIES
UNTIL 330 PM EDT...
At 222 PM EDT, Doppler radar was tracking a strong thunderstorm over
Timmonsville, or 9 miles west of Florence, moving east at 30 mph. An
additional developing thunderstorm just upstream will closely follow
the same track.
Pea size hail and wind gusts of 40 to 50 mph will be possible with
both of these storms.
Locations impacted include...
Florence, Marion, Timmonsville, Lamar, Quinby, Sellers, Blue Brick,
Sardis, Mars Bluff, Effingham, Cartersville, Florence Darlington
Technical College Main Campus, Francis Marion University, Rains,
Claussen, New Hope, Evergreen, Carolinas Hospital System, Mcleod
Regional Medical Center and Carolinas Hospital System - Cedar Tower.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3420 8011 3423 8011 3431 7966 3430 7963
3431 7962 3434 7947 3407 7930 3399 7990
3401 7991 3402 7996 3404 7999 3408 8003
3409 8008 3411 8010 3413 8013 3416 8016
TIME...MOT...LOC 1822Z 261DEG 25KT 3415 7994
DCHSpecial weather statement, May 31, 2:50 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
250 PM EDT Fri May 31 2019
NCZ087-096-311915-
Robeson-Bladen-
250 PM EDT Fri May 31 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WEST CENTRAL BLADEN
AND EAST CENTRAL ROBESON COUNTIES...
At 250 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Robeson Community College, or over
Lumberton, moving east at 35 mph.
HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Lumberton, Robeson Community College, Smiths, Howellsville, Barker
Ten Mile, Hestertown and Tolarsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3459 7912 3476 7908 3476 7879 3458 7876
TIME...MOT...LOC 1850Z 270DEG 31KT 3466 7901The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 1:44 PM EDT | Special Weather Statement | ILM | Pender | 46 min |
| May 31, 2:00 PM EDT | Special Weather Statement | ILM | Robeson | 60 min |
| May 31, 2:03 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 42 min |
| May 31, 2:34 PM EDT | Special Marine Warning | ILM | 41 min | |
| May 31, 2:41 PM EDT | Severe Thunderstorm Warning | ILM | New Hanover, Pender | 24 min |
| May 31, 2:50 PM EDT | Special Weather Statement | ILM | Robeson | 25 min |
| May 31, 3:14 PM EDT | Special Weather Statement | ILM | Robeson | 31 min |
| May 31, 3:30 PM EDT | Severe Thunderstorm Warning | ILM | Bladen | 34 min |
| May 31, 3:48 PM EDT | Special Weather Statement | ILM | Robeson | 27 min |
| May 31, 4:33 PM EDT | Special Weather Statement | ILM | Bladen | 27 min |
| May 31, 4:40 PM EDT | Severe Thunderstorm Warning | ILM | Columbus | 34 min |
| May 31, 4:58 PM EDT | Special Weather Statement | ILM | Pender | 32 min |
| May 31, 5:02 PM EDT | Severe Thunderstorm Warning | ILM | New Hanover, Pender | 38 min |
| May 31, 5:04 PM EDT | Special Weather Statement | ILM | Columbus | 26 min |
| May 31, 5:08 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, Columbus | 42 min |
| May 31, 5:35 PM EDT | Special Weather Statement | ILM | Brunswick | 25 min |
| May 31, 5:46 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick | 28 min |
| May 31, 6:07 PM EDT | Special Marine Warning | ILM | 38 min | |
| May 31, 6:10 PM EDT | Special Marine Warning | ILM | 36 min | |
| May 31, 6:25 PM EDT | Special Marine Warning | ILM | 34 min | |
| May 31, 7:28 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 51 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.